Mathematics: Page 58: International Journal of Science and Research (IJSR)
International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
Call for Papers | Fully Refereed | Open Access | Double Blind Peer Reviewed

ISSN: 2319-7064

International Journal of Science and Research (IJSR)

Mathematics

Downloads: 129 | Views: 706

Mathematics, Iraq, Volume 6 Issue 7, July 2017

Pages: 1051 - 1053

J- Semiprime Submodules

Nuhad Salim Al-Mothafar | Iman A. Athab

Downloads: 129 | Views: 635

Mathematics, Nigeria, Volume 6 Issue 10, October 2017

Pages: 1662 - 1665

Roles of Reachable Sets in Linear Control Systems

S. E. Aniaku | E. C. Mbah

Downloads: 129 | Views: 845

Mathematics, Iraq, Volume 6 Issue 12, December 2017

Pages: 1509 - 1516

The Peristaltic Transport of MHD Powell - Eyring Fluid through Porous Medium in a Symmetric Channel with Slip Condition

Hayat Ali | Ahmed M. Abdulhadi

Downloads: 129 | Views: 949

Mathematics, Iraq, Volume 6 Issue 12, December 2017

Pages: 1939 - 1951

Soret and Dufour Effects in MHD Peristalsis of Pseudoplasticnano Fluid with Porous Medium in Tapered Channel

Mohammed R. Salman | Ahmed M. Abdulhadi

Downloads: 129 | Views: 734

Mathematics, India, Volume 7 Issue 3, March 2018

Pages: 1505 - 1509

Lie Symmetries and Classifications of (2 + 1) - Dimensional Huxley Equation

T. Shanmuga Priya | S. Sadiya

Downloads: 129 | Views: 653

Mathematics, Turkiye, Volume 7 Issue 12, December 2018

Pages: 984 - 987

An Application on Evoked K-Complex to Fuzzy Sets

Zarife Zararsiz

Downloads: 129 | Views: 1189

Mathematics, Philippines, Volume 9 Issue 5, May 2020

Pages: 1639 - 1643

Effectiveness of Math Apps in Improving the Performance of the Grade 11 Students in Probability and Statistics

Jhena B. Cantonjos | Aldin D. Labo

Downloads: 128 | Views: 867

Mathematics, India, Volume 2 Issue 9, September 2013

Pages: 154 - 157

A Review on Novel Scoring System for Identify Accurate Answers for Factoid Questions

Harpreet Kaur | Rimpi

Downloads: 128 | Views: 867

Mathematics, Kenya, Volume 3 Issue 4, April 2014

Pages: 189 - 193

Existence Results for Quasilinear Delay Integrodifferential Equations with Nonlocal Conditions Via Measures of Noncompactness

Francis Paul Samuel | Tumaini RukikoLisso

Downloads: 128 | Views: 792

Mathematics, Morocco, Volume 3 Issue 5, May 2014

Pages: 777 - 783

Performance Modeling for a Cloud Computing Center Using GE/G/m/k Queuing System

Mohamed Ben el aattar | Abdlkrim Haqiq

Top

Confirm Your Share

Enter your details so IJSR can confirm this sharing activity.

Your details are used to validate this share and protect the award process from duplicate or false activity.